Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Blood clot in lungs, swollen throat, vomiting. Failing kidney and heart. Need advice

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 339 Questions
my father has not been able to eat solid food for nearly 2 months 3 weeks ago he was taken into hospital and from there to ICU where he was diagosed with a blood clot on his lungs a swollen throat his heart had stopped working on one side and his kidneys started failing he managed to recover from this but the underling stomach problem is still there he has still has no desire to eat anything and still is vomiting, I have consultation with the doctor this afternoon to discuss his situation any pointers would be appreciated.
Posted Tue, 22 May 2012 in General Health
Answered by Dr. Poorna Chandra K.S 16 hours later
Hi and thanks for the query
Sorry to hear about your father's problems
Loss of appetite and vomiting can occur because of -
1) Primary GI cause, usually secondary to inflammation or obstruction
2) Systemic illness like renal failure, hepatic or cardiac failure, sepsis and cancers
In your father's case it is likely to be a combination of the two - multiorgan dysfunction, bowel congestion secondary to cardiac dysfunction and stomach inflammation secondary to drugs.
Some of this should improve with the overall improvement in his condition and use of multivitamins, PPI's and prokinetics may help. Discuss these with our doctor
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor